# SDR QXEA200301302

- Difficulty date: October 18, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 5,346 hours, 5,980 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 11521062
- Part serial: 051C0285
- Condition: Inoperative
- Location: Zone 100
- Part time: 560 hours, 596 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA-ON FLIGHT NUMBER 2273, NR 1 DC GENERATOR CAUTION LIGHT ILLUMINATED IN FLIGHT, RAN EMERGENCY CHECKLIST AND CYCLED NR 1 DC GENERATOR CONTROL SWITCH WITH NO CHANGE TO CAUTION LIGHT.  ALL CIRCUIT BREAKERS ARE IN.  REMOVED AND REPLACED NR 1 DC GENERATOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
